TechSpot

Tearing in WOW

By seagoat
Jul 12, 2005
  1. I experience tearing in World of Warcraft, and I dont know what settings need to be tweaked to stop this. My card is a BFG 6800 gt, i think, its a 6800 something, but i have tried messing with vertical sinc, that doesn't seem to help, am i missing something?
     
  2. SOcRatEs

    SOcRatEs TechSpot Paladin Posts: 966

    Drivers?

    Need more info on the system you have the BGF6800 in.
    What OS too?
    BtW
    Welcome to TechSpot
     
  3. seagoat

    seagoat TS Rookie Topic Starter

    xp pro 64
    athlon 3800 venice core
    1 gig corsair ram
    asus a8n sli deluxe mobo

    I can play the game on mostly maxed out gfx no significant loss in framerate, but in major cities it will tear occaisionally, just enough to drive u crazy, not like siezure giving tears, just once every 3 seconds streaks across the screen

    edit, got drivers from nvidia site right away, so i should be up to date
     
  4. seagoat

    seagoat TS Rookie Topic Starter

    BFG GeForce 6800 Ultra
     
  5. SOcRatEs

    SOcRatEs TechSpot Paladin Posts: 966

    Driver check

    Follow this link
    It's the techspot driver library...
    Do you know what ver driver you're runnin?
    You might want to check out guru3d for
    alot of info for tweaking, drivers, utilities and optimizing the 6800 series.
    I have bfgtech 6800 gt oc...runs great!
    I hope this will help, if not post back!
    G'Luck
     
  6. seagoat

    seagoat TS Rookie Topic Starter

    thanks for the help, just discovered my card is running at 67 celcius, which some guy told me is not good, and is causing overlapping textures, resulting in the slighty twitch in gameplay every 3 or 4 seconds, and the occasional tearing of textures. i have 3 case fans though, so i dunno, ill look into new heatsincs and everything if thats the problem.
     
Topic Status:
Not open for further replies.

Similar Topics

Add New Comment

You need to be a member to leave a comment. Join thousands of tech enthusiasts and participate.
TechSpot Account You may also...